Accessibility navigation


Items where Division is "Centre for the Mathematics of Planet Earth (CMPE)" and Year is 2015

Group by: Creators/Editors | Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Kondratiev, Y. G., Kuna, T. and Lytvynov, E. (2015) A moment problem for random discrete measures. Stochastic Processes and their Applications, 125 (9). pp. 3541-3569. ISSN 0304-4149 doi: 10.1016/j.spa.2015.03.007

This list was generated on Thu Apr 3 04:53:21 2025 UTC.

Page navigation